# SDR FDEA201311272882

- Difficulty date: November 27, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 69,952 hours, 12,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: AFA38771
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT DOOR CUTOUT UPPER JAMB FRAME SUPPORT FOUND CRACKED.  CARRIED OUT REPAIR AS PER SRM 53-50-15 FIGURE 201 REPAIR 2 REVISION 53.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 118.
